# SDR DL72S020422

- Difficulty date: April 9, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 68,515 hours, 51,843 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FWD ENGINE MOUNT SUPPORT FITTING ON THE NR 3 ENGINE PYLON PER AD 97-05-08 REVEALED A CRACK IN HOLE LOCATION -D-.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK AND AN ADDITIONAL INSURANCE CUT TAKEN.  THE REWORK WAS ACCOMPLISHED PER FED EX S/B 2000-5410A01 AND ER/A 382909-14AD.
